Journal of Symbolic Logic

Review: Martin Otto, Bounded Variable Logics and Counting. A Study in Finite Models

Anuj Dawar

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 1 (1998), 329-331.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745476

JSTOR
links.jstor.org

Citation

Dawar, Anuj. Review: Martin Otto, Bounded Variable Logics and Counting. A Study in Finite Models. J. Symbolic Logic 63 (1998), no. 1, 329--331. https://projecteuclid.org/euclid.jsl/1183745476


Export citation